# SDR CALA2013111893004

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 52,564 hours, 13,178 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 88
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING SEL KNOB ON MCP IS BROKEN.  R & R MCDP IAW AMM. PERFORMED MCDP TEST 4 & DEFECTS NOTED.  PERFORMED MCDP TEST 30 & NO DEFECTS NOTED.  AIRCRAFT REMAINS WITH CAT FULL CAPABILITY.
